# SDR ASAA2014052407905

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 23,402 hours, 7,289 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK AND MAP APPEARED ON CAPTAIN'S ND. FMC FAILURE CHECKLIST COMPLIED WITH CAPTAIN'S FMC SHOWS FAILED, NOT RECOVERED.  ACFT GROUNDED.  NO HISTORY - 60 DAYS.  ALIGNED NR 1 ADIRS. BITE TEST NR 1 FMC, CURRENT STATUS OF SENSORS, GOOD.  LEFT FMC FMC SHOWED SEVERAL FAULTS LAST FLT INCLUDING, "ADIRS RIGHT L".  ALL FAULTS CURRENTLY CHECK GOOD. ALL WERE INTERMITTENT FAULTS. GROUND VERIFICATION TEST GOOD, REF FIM 34-31/T801.
